# SDR AALA20170523001

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 4,114 hours, 1,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE277001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 FORWARD ENTRY DOOR CYLINDER / ACCUMULATOR PRESSURE LOW. SERVICED L1 DOOR CYLINDER / ACCUMULATOR PER AMM 52-10-00.
